# SDR FDEA2018112103308

- Difficulty date: November 20, 2018
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 97,311 hours, 34,254 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: 35124839001
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLT CK FOUND L-1 DOOR EVACUATION SLIDE REMOTE PRESSURE PRESS-TO-  TEST INDICATOR LIGHT ON.   L-1 DOOR EVACUATION SLIDE PUSHBUTTON INDICATOR PLASTIC COVER FOUND BROKEN.    REMOVED AND REPLACED L-1 DOOR EVACUATION SLIDE REMOTE PRESSURE PERSS-TO-  TEST PUSHBUTTON INDICATOR. OPS CHECK IS GOOD
